# SDR ASAA2021062335158

- Difficulty date: June 23, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,618 hours, 13,457 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH A/P'S WOULD NOT ENGAGE. GROUNDED - YES. DIVERSION TIME 27 MINUTES - ADVISED FLIGHT CREW STAB TRIM SWITCH IN CUT-OFF POSITION. ACCOMPLISHED REQUIRED TESTS REF B737-800 AMM 22-11-00 OPS CHECK GOOD CAT IIIA AUTOLAND & HGS QUALIFIED.
